I am 22 years old. I just recently went to the ER for severe headaches, pain in the jaw area and for being nauseous. My doctor told me that I have TMJ and gave me medicine for it that is not helping.
What I was wondering was if my being nauseous all of the time and literally getting sick could be caused by this TMJ??? I have been this way ever since I visited the emergency room 2 weeks ago!! Please help me with any information that you can. It would be greatly appreciated! ...Visitor from AR
I am concerned about the nausea. It may possibly be related to the medicine
that you are taking.
Or you may have a specific problem related to your inner ear that may or may not be related to the TM Joint itself.First I would have these things checked with an ENT instead of the emergency room doctor.
Then I might also try to have a dentist in your area who understands TM
Joint problems to look at you as well. You might call your dentist and ask
if they like doing these kinds of problems or you might look up
nti-tss.com and see if there is a dentist in your area who is on the NTI listing. Most of these dentists have an understanding of these problems and may be able to help you figure out this problem.
Return to Headache Pain FAQ
Return to FAQ Index
You also have the option of using Google search technology to conduct a specific search within our databases to find more specific information. Adjust search terms as needed to refine search results: